Alert archive / New Jersey / Special Weather Statements in 2013

Special Weather Statement, NWS Philadelphia/Mount Holly

September 12, 2013Monmouth County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 12, 2013, 3:13 PM EDT for Monmouth County, New Jersey. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 12, 2013, 3:13 PM EDT (19:13 UTC)
Expired
Sep 12, 2013, 4:15 PM EDT
In force
62 min
Issued by
NWS Philadelphia/Mount Holly

County Monmouth County, NJ

The radar

The Philadelphia radar (KDIX), 32 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 12:00Z, 7.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 12:00Z on 2013-09-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 12:00Z on 2013-09-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1195 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
836 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

514 
WWUS81 KPHI 121913
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
313 PM EDT THU SEP 12 2013

NJZ013-014-020-026-122015-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
313 PM EDT THU SEP 12 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OCEAN AND
SOUTHEASTERN MONMOUTH COUNTIES...

AT 309 PM EDT...A STRONG THUNDERSTORM WAS NEAR JACKSON...MOVING
NORTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. 

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. 

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS. 

THIS STORM WILL BE NEAR BRICK TOWNSHIP AROUND 320 PM...SPRING LAKE
HEIGHTS AROUND 330 PM...SPRING LAKE AROUND 340 PM AND LONG BRANCH
AROUND 350 PM.

LAT...LON 4014 7402 4010 7402 4008 7403 4006 7402
      4004 7404 3999 7405 3999 7409 4000 7410
      3998 7410 3994 7435 4016 7440 4031 7397
      4028 7397

$$

MEOLA

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 12, 11:27 AM EDT, 3 hours 46 minutes earlier.

Area forecast discussion, Sep 12, 11:27 AM EDT, 3 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1127 AM EDT THU SEP 12 2013

.SYNOPSIS...
HIGH PRESSURE WILL REMAIN TO THE SOUTHEAST TODAY. A COLD FRONT
WILL APPROACH FROM THE NORTHWEST THIS AFTERNOON AND WILL TRIGGER
SHOWERS AND THUNDERSTORMS AS IT CROSSES THE AREA THIS EVENING.
HIGH PRESSURE WILL THEN BUILD IN BEHIND THE FRONT ON FRIDAY AND
WILL BRING MUCH COOLER AND LESS HUMID CONDITIONS THROUGH THE
WEEKEND. A MOSTLY DRY COLD FRONT IS EXPECTED TO MOVE ACROSS THE
REGION SUNDAY NIGHT OR MONDAY MORNING, FOLLOWED BY ANOTHER COOL
HIGH PRESSURE SYSTEM FOR EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
THE STORMS PREDICTION CENTER HAS EXPANDED THE SLIGHT RISK FOR
SEVERE WEATHER ACROSS MOST OF THE CWA FOR THE AFTERNOON. THE HWO
WILL BE UPDATED SHORTLY TO REFLECT THIS. OVERALL, SCT AREAS OF
TSTMS CONTINUE ACROSS THE WRN/NRN AREAS ATTM AND THE CLUSTERS HAVE
MORE MOTION TO THEM NOW. EARLIER, A STALLED CLUSTER ACROSS NRN
HUNTERDON COUNTY PROMPTED FFW/S WITH REPORTS VERIFYING THE
WARNINGS.

RECENT UPDATES ONLY MADE ADJUSTMENTS TO POPS/WX WITH THE PCPN
ARRIVING SOONER THAN PREVIOUSLY THOUGHT. AREAS FAR S/E WILL STILL
PROBABLY HAVE A MOSTLY RAIN-FREE DAY HOWEVER. MINOR ADJUSTMENTS
ONLY TO TEMP/DEW POINTS AND WIND.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
IT APPEARS AS THOUGH THE COLD FRONT WILL EXTEND FROM THE
CATSKILLS TO THE LOWER SUSQUEHANNA RIVER VALLEY TO NORTHERN
VIRGINIA AROUND 800 PM. THE BOUNDARY IS EXPECTED TO PROGRESS TO A
LINE FROM SOUTHWESTERN NEW ENGLAND TO SOUTHERN NEW JERSEY TO THE
MIDDLE PART OF CHESAPEAKE BAY AROUND 200 AM BEFORE PUSHING WELL
OFF THE COAST BY DAYBREAK ON FRIDAY.

SHOWERS AND THUNDERSTORMS ARE FORECAST TO LINGER INTO THE EVENING
WITH AN INITIAL BOUNDARY ASSOCIATED WITH THE CONVECTION PUSHING
OFF THE COAST BEFORE MIDNIGHT. ADDITIONAL SHOWERS ARE EXPECTED TO
AFFECT OUR AREA UNTIL THE ACTUAL COLD FRONT PASSES.

THE STRONG COLD ADVECTION IS EXPECTED TO LAG A BIT BEHIND THE
FRONTAL PASSAGE. AS A RESULT, TEMPERATURES ARE NOT ANTICIPATED TO
DROP MARKEDLY FOR LATE TONIGHT. MINIMUM TEMPERATURES ARE FORECAST
TO BE MAINLY IN THE 60S, WITH SOME READINGS IN THE UPPER 50S IN
THE NORTH.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
A RATHER QUIET EXTENDD PD IS EXPECTED ACRS THE REGION. ERLY
FRIDAY, A CDFNT WILL BE OFFSHORE AND AN H5 TROF WILL BE W OF THE
AREA WITH HIGH PRESSURE OVER THE CNTRL PLAINS. WITH THE TROF AXIS
TO THE W, CONDS WILL START OFF RATHER CLOUDY AND THERE CUD EVEN BE
SOME PRECIP IN THE NWRN AREAS. HOWEVER, AS THE DAY PROGRESSES, THE
HIGH WILL BUILD EWD AND THE TROF AXIS WILL SWING THRU. THIS WILL
MEAN A DECREASE IN CLOUDINESS AND IMPROVING CONDS WITH LOWERING
DEW POINTS. THERE WILL BE SOME GUSTY NW WIND ON FRI.

THE AFOREMENTIONED HIGH WILL BE THE DOMINANT WX FEATURE ON SAT,
THOUGH IT WILL STILL BE TO THE W AND IT WILL ESSENTIALLY BE
OVERHEAD ON SUNDAY. WE WILL HAVE A NWLY FLOW ON SAT AND A MORE
SWLY FLOW ON SUN AS THE HIGH PASSES OVERHEAD AND THEN MOVES
OFFSHORE. EXPECT LITTLE IN THE WAY OF CLOUDS THESE TWO DAYS. TEMPS
WILL BE MUCH COOLER AND HUMIDITY VALUES WILL BE VERY COMFORTABLE.
HIGH TEMPS ON SAT WILL NOT REACH 70 DEGREES IN MANY LOCATIONS WITH
LOWS IN THE 40S AND 50S. TEMPS WILL BE A BIT WARMER ON SUN WITH
THE SWLY FLOW.

FOR SUN NGT INTO MON, A WK CDFNT WILL CROSS THE AREA. BOTH THE
GFS AND CMC ARE DRY OR MOSTLY DRY. THE ECMWF STILL MAINTAINS SOME
LIGHT PRECIP OVER THE AREA. HOWEVER, IT HAS TRENDED DRIER WITH THE
12/00Z RUN. THIS IS A WK AND FAST MOVG FRONT WITH NOT MUCH
MOISTURE TO WORK WITH. SO FOR NOW, CUT BACK SOMEWHAT BUT MAINTAIN
THE LOW POPS FOR A PORTION OF MON.

ANOTHER LARGER HIGH PRESSURE SYSTEM THEN BUILDS DOWN FROM CANADA
FOR TUE AND WED BRINGING MORE GENLY CLEAR AND DRY WX.

&&

.AVIATION /16Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

SHOWERS AND THUNDERSTORMS HAVE BEGUN TO AFFECT KRDG AND KABE AND
VICINITY. FOR THE MOST PART...THE PRECIPITATION MAY NOT ARRIVE
UNTIL MID-AFTERNOON FOR KPHL, KPNE, KTTN AND KILG. KMIV AND KACY
ARE EXPECTED TO BE RAIN FREE UNTIL LATE IN THE DAY. ANY
THUNDERSTORMS THAT DEVELOP HAVE THE POTENTIAL TO LOWER CONDITIONS
INTO THE IFR RANGE. THEY MAY ALSO BE ACCOMPANIED BY BRIEFLY STRONG
WIND GUSTS FROM THE WEST OR NORTHWEST.

THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS WILL LINGER INTO THIS
EVENING UNTIL A COLD FRONT FROM THE NORTHWEST PASSES THROUGH OUR
REGION. THE FRONT IS EXPECTED TO REACH KABE AROUND 0100Z, KPHL
ABOUT 0300Z OR 0400Z, AND KACY AROUND 0600Z.

A SOUTHWEST WIND IS EXPECTED TO INCREASE AROUND 8 TO 10 KNOTS FOR
LATE THIS MORNING INTO THIS AFTERNOON. THE WIND DIRECTION MAY VEER
TOWARD THE WEST LATE IN THE DAY. THE WIND SHOULD BECOME
NORTHWESTERLY AFTER THE COLD FRONT PASSES.

OUTLOOK...
FRI THRU SUN...VFR CONDITIONS WILL PREVAIL. GUSTY NW WINDS WILL
OCCUR ON FRIDAY...GUSTS TO 20 KT ARE POSSIBLE. HIGH CONFIDENCE.

SUN NIGHT INTO MON...MAINLY VFR. ANOTHER COLD FRONT WILL MOVE
THROUGH RESULTING IN A SW TO NW WIND SHIFT. HIGH CONFIDENCE.

&&

.MARINE...
HIGH PRESSURE WILL LOSE ITS INFLUENCE OVER OUR REGION GRADUALLY
TODAY. A COLD FRONT FROM THE NORTHWEST IS EXPECTED TO ARRIVE LATE
TONIGHT. WIND SPEEDS AND WAVE HEIGHTS ARE FORECAST TO REMAIN BELOW
THE SMALL CRAFT ADVISORY CRITERIA FOR TODAY AND TONIGHT.

OUTLOOK...
SCA CONDS ARE POSSIBLE LATE FRI OR FRI NIGHT IN NWLY FLOW. HIGH
PRESSURE WILL THEN BUILD INTO THE REGION DURG SAT ENDING THE
THREAT OF SCA FOR THE REMAINDER OF THE EXTENDD PD. ANOTHER WK
CDFNT IS FCST TO CROSS THE WATERS ON MONDAY, BUT THIS FRONT IS NOT
EXPECTED TO BRING A RETURN TO ADVISORY CONDS. THERE WILL BE SOME
LONG PERIOD SWELLS FRI AND PSBLY INTO SAT ASSOCD WITH TD
GABRIELLE.

&&

.RIP CURRENTS...
LONG PERIOD SWELLS FROM TROPICAL DEPRESSION GABRIELLE WILL
CONTINUE TO AFFECT THE COASTS OF DELAWARE AND NEW JERSEY FOR TODAY
INTO FRIDAY. AS A RESULT, THERE WILL LIKELY BE A MODERATE RISK OF
RIP CURRENT FOR BOTH DAYS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...NIERENBERG
NEAR TERM...O'HARA
SHORT TERM...IOVINO
LONG TERM...NIERENBERG
AVIATION...IOVINO/NIERENBERG
MARINE...IOVINO/NIERENBERG
RIP CURRENTS...
Hazardous weather outlook, Sep 12, 11:31 AM EDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1131 AM EDT THU SEP 12 2013

DEZ001-002-MDZ008-012-015-NJZ001-007>010-012-013-015>022-027-PAZ054-
055-060>062-070-071-101>106-131545-
NEW CASTLE-KENT-CECIL-KENT MD-QUEEN ANNES-SUSSEX-WARREN-MORRIS-
HUNTERDON-SOMERSET-MIDDLESEX-WESTERN MONMOUTH-MERCER-SALEM-
GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
1131 AM EDT THU SEP 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS DURING THE AFTERNOON AND EVENING MAY BE ACCOMPANIED
BY STRONG WIND GUSTS...HEAVY RAIN AND FREQUENT LIGHTNING. THE
STORM PREDICTION CENTER HAS INDICATED THAT THERE IS A SLIGHT RISK
FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ003-MDZ019-020-NJZ023-131545-
INLAND SUSSEX-TALBOT-CAROLINE-CAPE MAY-
1131 AM EDT THU SEP 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...NORTHEAST
MARYLAND AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS DURING THE AFTERNOON AND EVENING MAY BE ACCOMPANIED
BY STRONG WIND GUSTS...HEAVY RAIN AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ004-NJZ014-024>026-131545-
DELAWARE BEACHES-EASTERN MONMOUTH-ATLANTIC COASTAL CAPE MAY-
COASTAL ATLANTIC-COASTAL OCEAN-
1131 AM EDT THU SEP 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN DELAWARE...CENTRAL
NEW JERSEY AND SOUTHERN NEW JERSEY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS DURING LATE AFTERNOON AND EVENING MAY BE
ACCOMPANIED BY STRONG WIND GUSTS...HEAVY RAIN AND FREQUENT
LIGHTNING.

IN ADDITION, THERE IS A MODERATE RISK OF RIP CURRENTS TODAY THAT
COULD LINGER INTO FRIDAY AS LONG-PERIOD SWELLS FROM TROPICAL
DEPRESSION GABRIELLE REACH THE NJ AND DE SHORE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

IN ADDITION, THERE IS A MODERATE RISK OF RIP CURRENTS TODAY THAT
COULD LINGER INTO FRIDAY AS LONG-PERIOD SWELLS FROM TROPICAL
DEPRESSION GABRIELLE REACH THE NJ AND DE SHORE. OTHERWISE, NO
HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-131545-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1131 AM EDT THU SEP 12 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THUNDERSTORMS DURING LATE AFTERNOON AND EVENING MAY BE
ACCOMPANIED BY STRONG WIND GUSTS...HEAVY RAIN AND FREQUENT
LIGHTNING.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Sep 12, 12:29 PM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1229 PM EDT THU SEP 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 AM     FLASH FLOOD      LITTLE YORK             40.61N  75.08W
09/12/2013                   HUNTERDON          NJ   EMERGENCY MNGR

            SWEET HOLLOW ROAD....FLASH FLOODING WITH WATER LEVELS
            UP OVER WHEELWELLS.

0845 AM     FLASH FLOOD      HOLLAND TWP             40.60N  75.13W
09/12/2013                   HUNTERDON          NJ   EMERGENCY MNGR

            SEVERAL ROADS IMPACTED...

0845 AM     FLASH FLOOD      ALEXANDRIA TWP          40.59N  75.03W
09/12/2013                   HUNTERDON          NJ   EMERGENCY MNGR

            SEVERAL ROADS IMPACTED...POSSIBLE WASHOUT OVER ONE
            ROAD.

0845 AM     LIGHTNING        FORKS TWP               40.73N  75.22W
09/12/2013                   NORTHAMPTON        PA   PUBLIC

            LIGHTNING STRUCK TREE IN HOUSING DEVELOPMENT IN FORKS
            TWP BEHIND CALLERS HOUSE

&&

EVENT NUMBER PHI1300418 PHI1300419 PHI1300420 PHI1300421

BUNKER
Special weather statement, Sep 12, 1:19 PM EDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
119 PM EDT THU SEP 12 2013

NJZ012>014-121815-
EASTERN MONMOUTH NJ-MIDDLESEX NJ-WESTERN MONMOUTH NJ-
119 PM EDT THU SEP 12 2013

...A STRONG THUNDERSTORM WILL AFFECT MONMOUTH AND SOUTHEASTERN
MIDDLESEX COUNTIES...

AT 115 PM EDT...A STRONG THUNDERSTORM WAS NEAR MANALAPAN...MOVING
NORTHEAST AT 25 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THIS STORM WILL BE NEAR MARLBORO AROUND 130 PM...HOLMDEL AROUND 140
PM...MIDDLETOWN AROUND 150 PM AND SANDY HOOK AROUND 200 PM.

LAT...LON 4017 7433 4017 7438 4026 7449 4028 7449
      4047 7425 4046 7421 4047 7414 4043 7405
      4043 7400 4047 7403 4048 7402 4048 7401
      4045 7396 4034 7396

MEOLA
Local storm report, Sep 12, 2:08 PM EDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
208 PM EDT THU SEP 12 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0155 PM     MARINE TSTM WIND SANDY HOOK              40.44N  73.99W
09/12/2013  M41 MPH          MONMOUTH           NJ   WEATHER FLOW

&&

EVENT NUMBER PHI1300422

BUNKER
Special weather statement, Sep 12, 2:21 PM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
221 PM EDT THU SEP 12 2013

MDZ012-015-121915-
KENT MD-QUEEN ANNE'S MD-
221 PM EDT THU SEP 12 2013

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL QUEEN ANNE'S AND
SOUTHERN KENT COUNTIES...

AT 219 PM EDT...A STRONG THUNDERSTORM WAS 6 MILES NORTHWEST OF ROCK
HALL...MOVING EAST AT 20 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THIS STORM WILL BE NEAR ROCK HALL AROUND 240 PM...LANGFORD AROUND 250
PM...OLD TOWN AROUND 300 PM...STARKEY CORNER AROUND 310 PM AND CHURCH
HILL AROUND 320 PM.

LAT...LON 3917 7627 3918 7628 3928 7621 3927 7589
      3899 7601 3905 7624 3913 7626 3914 7629
      3917 7629

FORECASTER: HEAVENER
Special weather statement, Sep 12, 2:26 PM EDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
226 PM EDT THU SEP 12 2013

PAZ054-055-121930-
CARBON PA-MONROE PA-
226 PM EDT THU SEP 12 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN CARBON AND NORTHERN
MONROE COUNTIES...

AT 222 PM EDT...A STRONG THUNDERSTORM WAS NEAR ARROWHEAD LAKE...
MOVING NORTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THIS STORM WILL BE NEAR TOBYHANNA AROUND 240 PM...CRESCO AROUND 250
PM AND SKYTOP AROUND 300 PM.

LAT...LON 4125 7512 4116 7515 4114 7508 4109 7503
      4089 7569 4100 7576 4102 7574 4105 7578
      4108 7578 4111 7575 4114 7569 4113 7564
      4123 7554 4126 7517

MEOLA
Special weather statement, Sep 12, 3:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
313 PM EDT THU SEP 12 2013

NJZ013-014-020-026-122015-
COASTAL OCEAN NJ-EASTERN MONMOUTH NJ-OCEAN NJ-WESTERN MONMOUTH NJ-
313 PM EDT THU SEP 12 2013

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OCEAN AND
SOUTHEASTERN MONMOUTH COUNTIES...

AT 309 PM EDT...A STRONG THUNDERSTORM WAS NEAR JACKSON...MOVING
NORTHEAST AT 30 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. DO
NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN CAN CAUSE RAPID
RISES ON SMALL STREAMS AND CREEKS.

THIS STORM WILL BE NEAR BRICK TOWNSHIP AROUND 320 PM...SPRING LAKE
HEIGHTS AROUND 330 PM...SPRING LAKE AROUND 340 PM AND LONG BRANCH
AROUND 350 PM.

LAT...LON 4014 7402 4010 7402 4008 7403 4006 7402
      4004 7404 3999 7405 3999 7409 4000 7410
      3998 7410 3994 7435 4016 7440 4031 7397
      4028 7397

MEOLA

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 12, 6:43 AM EDTSpecial Weather StatementPHIHunterdon62 min
Sep 12, 7:38 AM EDTAreal Flood AdvisoryPHIHunterdon3 hr
Sep 12, 8:16 AM EDTFlash Flood WarningPHIHunterdon3 hr
Sep 12, 11:15 AM EDTSpecial Weather StatementPHIHunterdon, Morris, Somerset60 min
Sep 12, 11:35 AM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Somerset55 min
Sep 12, 1:19 PM EDTSpecial Weather StatementPHIMonmouth56 min
Sep 12, 5:38 PM EDTSmall Craft AdvisoryPHI7 hr
Sep 12, 6:00 PM EDTSpecial Weather StatementPHIMorris, Sussex, Warren90 min
Sep 12, 6:07 PM EDTSevere Thunderstorm WarningPHIHunterdon, Morris, Sussex, Warren68 min
Sep 12, 6:35 PM EDTSpecial Weather StatementPHIMiddlesex55 min
Sep 12, 6:43 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester, Hunterdon, Mercer, Somerset62 min
Sep 12, 7:28 PM EDTSpecial Weather StatementPHIBurlington, Middlesex, Monmouth62 min
Sep 12, 2:26 PM EDTSpecial Weather StatementPHICarbon, Monroe64 min
Sep 12, 3:43 PM EDTSpecial Weather StatementPHIBerks62 min
Sep 12, 4:21 PM EDTSpecial Weather StatementPHIBerks, Carbon, Lehigh, Monroe, Northampton84 min
Sep 12, 4:40 PM EDTSevere Thunderstorm WarningPHIBerks, Bucks, Carbon, Lehigh, Monroe, Montgomery and 1 more95 min
Sep 12, 5:47 PM EDTSevere Thunderstorm WarningPHIChester, Delaware58 min
Sep 12, 6:40 PM EDTSpecial Weather StatementPHIKent65 min
Sep 12, 7:26 PM EDTSpecial Weather StatementPHISussex64 min
Sep 12, 2:21 PM EDTSpecial Weather StatementPHIKent, Queen Anne's54 min
Sep 12, 5:58 PM EDTSpecial Weather StatementPHIQueen Anne's, Talbot62 min
Sep 12, 6:21 PM EDTSevere Thunderstorm WarningPHITalbot39 min

Nearby

Special Weather Statements in New Jersey, 2013Every special weather statement in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.